Robust stability of convex and compact sets of complex polynomials

Y. Q. Shi, H. Zhang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


A necessary and sufficient condition for a convex and compact set of complex polynomials to be strictly Hurwitz is given. The result implies and generalizes several results on strict Hurwitz property of polynomials. In particular, our result covers the "edge theorem" for polytopes of strictly Hurwitz polynomials and requires weaker conditions than the "edge theorem". It is also shown that previously established results on the robust strict Hurwitzness of diamond polynomials can be implied by our result. Finally, applying the result, we derive a new result on the robust positivity of a complex diamond rational function.

Original languageEnglish (US)
Pages (from-to)491-499
Number of pages9
JournalJournal of the Franklin Institute
Issue number4
StatePublished - Jul 1995

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Signal Processing
  • Computer Networks and Communications
  • Applied Mathematics


Dive into the research topics of 'Robust stability of convex and compact sets of complex polynomials'. Together they form a unique fingerprint.

Cite this